# SDR A6WA201643754

- Difficulty date: April 6, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 29,552 hours, 28,506 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Link
- Part number: 272955
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 HYD SYS RT AILERON PCU LINK FOUND TO BE CRACKED OPEN 1/4 INCH ON THE TOP SIDE OF THE LINK, ON AILERON END.  LINK ASSEMBLY WAS REPLACED & SISTER LINK REPLACED ALSO, LT SIDE LINKS INSPECTED.  ACFT  ALREADY WAS OUT OF SERVICE FOR RON MX.
